Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 169, NWS Eureka, CA

August 30, 2015

NWS Eureka, CA issued this small craft advisory at Aug 30, 2015, 2:54 PM PDT. It took effect at Aug 31, 2015, 3:00 AM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2015, 2:54 PM PDT (21:54 UTC)
In effect from
Aug 31, 2015, 3:00 AM PDT
Expired
Sep 1, 2015, 2:31 PM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WHUS76 KEKA 302154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PDT SUN AUG 30 2015

PZZ475-310600-
/O.NEW.KEKA.SC.Y.0169.150831T1000Z-150901T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 PM PDT SUN AUG 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT
TUESDAY. 

* WINDS...NNW 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES/SEAS...MIXED NW SWELL BUILDING TO 8 TO 10 FT AROUND 13
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
771 
WHUS76 KEKA 310358
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
858 PM PDT SUN AUG 30 2015

PZZ475-311200-
/O.CON.KEKA.SC.Y.0169.150831T1000Z-150901T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
858 PM PDT SUN AUG 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO
9 AM PDT TUESDAY...

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...MIXED NW SWELL BUILDING TO 8 TO 10 FT WITH A DOMINANT
  PERIOD AROUND 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
739 
WHUS76 KEKA 311016
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
316 AM PDT MON AUG 31 2015

PZZ455-311830-
/O.EXA.KEKA.SC.Y.0169.150831T1000Z-150901T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
316 AM PDT MON AUG 31 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM TUESDAY... 

* WINDS...NW 10 TO 20 KT WITH GUSTS TO 30 KT.

* SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND
  13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-311830-
/O.EXT.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
316 AM PDT MON AUG 31 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY...

* WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...MIXED NW SWELL 9 TO 11 FT WITH A DOMINANT PERIOD AROUND
  12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
411 
WHUS76 KEKA 311547
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
847 AM PDT MON AUG 31 2015

PZZ475-010000-
/O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
847 AM PDT MON AUG 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...MIXED NW SWELL 9 TO 11 FT WITH A DOMINANT PERIOD AROUND 
  12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-010000-
/O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
847 AM PDT MON AUG 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...NW 10 TO 20 KT WITH GUSTS TO 30 KT.

* SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND 
  13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
260 
WHUS76 KEKA 312142
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PDT MON AUG 31 2015

PZZ475-010545-
/O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 PM PDT MON AUG 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...MIXED NW SWELL 9 TO 11 FT WITH A DOMINANT PERIOD AROUND 
  12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-010545-
/O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 PM PDT MON AUG 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...NW 10 TO 20 KT WITH GUSTS TO 30 KT.

* SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND
  12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
972 
WHUS76 KEKA 010401
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 PM PDT MON AUG 31 2015

PZZ475-011215-
/O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 PM PDT MON AUG 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND
  12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-011215-
/O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
901 PM PDT MON AUG 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...NW 10 TO 20 KT WITH GUSTS TO 30 KT.

* SEAS...MIXED NW SWELL 7 TO 9 FT WITH A DOMINANT PERIOD AROUND
  12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
644 
WHUS76 KEKA 011017
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
317 AM PDT TUE SEP 1 2015

PZZ475-011830-
/O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
317 AM PDT TUE SEP 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON...

* WINDS...NW TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* SEAS...MIXED NW SWELL 8 TO 10 FT WITH A DOMINANT PERIOD AROUND 
  12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-011600-
/O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
317 AM PDT TUE SEP 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS
MORNING...

* WINDS...NW 15 TO 20 KT.

* SEAS...MIXED NW SWELL 7 TO 9 FT WITH A DOMINANT PERIOD AROUND 
  12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
459 
WHUS76 KEKA 011605
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 AM PDT TUE SEP 1 2015

PZZ455-011715-
/O.EXP.KEKA.SC.Y.0169.000000T0000Z-150901T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
905 AM PDT TUE SEP 1 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ475-012200-
/O.CON.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 AM PDT TUE SEP 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NW 15 TO 20 KT WITH OCCASIONAL GUSTS UP TO 30 KT.

* SEAS...NW SWELL 8 TO 9 FT AROUND 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
037 
WHUS76 KEKA 012131
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PDT TUE SEP 1 2015

PZZ475-012245-
/O.CAN.KEKA.SC.Y.0169.000000T0000Z-150901T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 PM PDT TUE SEP 1 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 30, 10:58 AM PDT, 3 hours 56 minutes earlier.

Area forecast discussion, Aug 30, 10:58 AM PDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
1058 AM PDT SUN AUG 30 2015

.SYNOPSIS...LIGHT SHOWERS WILL PERSIST INTO THIS AFTERNOON
PRIMARILY IN DEL NORTE AND HUMBOLDT COUNTIES. TEMPERATURES WILL
REMAIN GENERALLY BELOW NORMAL FOR THE NEXT SEVERAL DAYS AS A
TROUGH SITS OVER THE WEST COAST.

&&

.UPDATE...RAIN SHOWERS CONTINUE TO MOVE THROUGH PRIMARILY HUMBOLDT
AND DEL NORTE COUNTIES THIS MORNING. THE BACK EDGE OF THE SHOWERS
IS CURRENTLY MOVING TOWARD THE COAST AND SHOULD MOVE INLAND OVER
THE NEXT COUPLE OF HOURS. AT LEAST ISOLATED TO SCATTERED SHOWERS
WILL PERSIST INTO THE AFTERNOON HOURS. BY THIS EVENING CONDITIONS
WILL DRY OUT AND PARTIAL CLEARING IS EXPECTED. EXTENDED SHOWER
ACTIVITY THROUGH THE AFTERNOON HOURS WITH THIS UPDATE...OTHERWISE
THE FORECAST REMAINS ON TRACK AND THE PREVIOUS DISCUSSION IS
BELOW.

&&

.PREV DISCUSSION......ISSUED AT 421 AM PDT...

DISCUSSION...THE FORECAST FOR THE NEAR TERM APPEARS TO BE ON
TRACK AS THE WEEKEND DRAWS TO A CLOSE...AS A WEAK COLD FRONT
CONTINUES TO MOVE CLOSER TO THE REDWOOD COAST. SATELLITE IMAGERY
REVEALS THAT THE AXIS OF A POTENT UPPER TROUGH REMAINS JUST
OFFSHORE...AND COOLING CLOUD TOPS APPEAR TO INDICATE THAT STRONGER
LIFT IS SPREADING INTO THE AREA. THE TIMING OF THESE FEATURES
APPEARS TO LINE UP WELL WITH HIGH RESOLUTION MODEL
GUIDANCE...WHICH IS GENERALLY IN AGREEMENT THAT A NARROW BAND OF
LIGHT TO MODERATE RAIN WILL MOVE ONTO THE REDWOOD COAST AROUND 5
AM AND GRADUALLY DISSIPATE THROUGH THE MORNING AND EARLY AFTERNOON
AS IT MOVES FARTHER ONSHORE. AS OF 315 ONLY VERY LIGHT RADAR
RETURNS ARE VISIBLE ACROSS THE WATERS...BUT COVERAGE DOES APPEAR
TO BE GRADUALLY INCREASING AND THIS TREND IS EXPECTED TO CONTINUE.
WHILE RAIN TOTALS WILL BE GENERALLY LIGHT...SOME AREAS IN THE
HILLS OF DEL NORTE COUNTY COULD SEE A QUICK THIRD OF AN INCH OR SO
THIS MORNING...WITH QUICKLY TAPERING TOTALS AS YOU HEAD FARTHER
SOUTH. IN HUMBOLDT COUNTY...RAIN TOTALS WILL LIKELY RANGE FROM A
MAXIMUM OF A COUPLE TENTHS OF AN INCH IN THE NORTHERN HILLS TO
ONLY A COUPLE HUNDREDTHS IN THE CENTRAL AND SOUTHERN PORTIONS OF
THE COUNTY. VERY LITTLE...IF ANY...PRECIPITATION IS EXPECTED TO
MAKE IT AS FAR INLAND AS TRINITY COUNTY AND AS FAR SOUTH AS
MENDOCINO COUNTY. SHOWERS SHOULD BE MOSTLY DISSIPATED BY MID
AFTERNOON...REVEALING MILD AFTERNOON TEMPERATURES AND GRADUALLY
CLEARING SKIES.

FOR THE REMAINDER OF THE WORK WEEK...THE WEST COAST WILL REMAIN
UNDER THE INFLUENCE OF A LONGWAVE TROUGH...WITH MULTIPLE SMALLER
SCALE SHORTWAVES ROTATING AROUND IT THROUGH THE PACIFIC NORTHWEST.
WHILE THIS UNSETTLED PATTERN WILL KEEP INTERIOR TEMPERATURES
PLEASANTLY MILD AND BELOW NORMAL FOR EARLY SEPTEMBER...A GENERALLY
DRY AIR MASS WILL LIKELY LIMIT THE POTENTIAL FOR MEANINGFUL
RAINFALL IN NORTHWEST CALIFORNIA. BEST CHANCES FOR ANY ADDITIONAL
RAIN WILL LIKELY BE IN OUR NORTHERN AREAS WHERE WEAKENING COLD
FRONTS MOVING THROUGH THE PACIFIC NORTHWEST COULD CLIP OUR
AREA...PARTICULARLY FROM MID TO LATE WEEK...BUT EITHER WAY WETTING
RAINS SEEM UNLIKELY. /BRC

AVIATION...LIGHT RAINS ASSOCIATED WITH AN APPROACHING SHORTWAVE
TROF AND ATTENDANT SURFACE FRONT ARE BEGINNING TO SHOW UP ON RADAR
IN THE OFFSHORE WATERS. LOW CEILINGS CONTINUE AT KCEC...AND
CEILINGS SHOULD BEGIN TO DROP AT KACV OVER THE NEXT FEW HOURS.
CONDITIONS WILL IMPROVE DURING THE AFTERNOON HOURS. APPEARS TO BE
SOME LOW CLOUDINESS TO THE SW OF KUKI AND LIGHT S WINDS ARE BEING
REPORTED TO THE S. WILL CONTINUE TO WATCH FOR ENCROACHMENT ON THE
AIRPORT. WINDS WILL BE GENERALLY LIGHT ACROSS THE AREA. /SEC

MARINE...WINDS HAVE CONTINUED TO DIMINISH ACROSS THE COASTAL
WATERS...AND THE OFFSHORE SMALL CRAFT ADVISORY WAS ALLOWED TO
EXPIRE AT 3 AM. SHORT PERIOD SW WAVES WILL SUBSIDE THIS MORNING. A
LONG PERIOD NW SWELL IS PRESENTLY MOVING INTO THE WATERS WITH
PERIODS NEAR 20 SECONDS AND HEIGHTS AROUND 3 FT. THERE WILL BE A
NARROW WINDOW FOR A SNEAKER WAVE THREAT THIS AFTERNOON AND EARLY
THIS EVENING WHEN SHORT PERIOD SW WAVES SUBSIDE AND NW SWELL HAS
YET TO RAMP UP. BELIEVE THE THREAT IS MODERATE AT BEST AND IS
CURRENTLY WELL HANDLED IN THE HAZARDOUS WEATHER OUTLOOK. THE
AFOREMENTIONED NW SWELL WILL BUILD TO 6 TO 7 FT AT PERIODS OF 11
TO 12 SECONDS. LIGHT TO MODERATE NNW WINDS WILL RETURN EARLY IN
THE COMING WEEK WITH SHORT PERIOD NW SEAS BECOMING GRADUALLY MORE
DOMINANT ESPECIALLY IN THE S OFFSHORE WATERS. /SEC

FIRE WEATHER...A WEAKENING COLD FRONT IS CURRENTLY IN THE
PROCESS OF MOVING ONSHORE AS OF 330 THIS MORNING...AND THIS IS
EXPECTED TO RESULT IN A PERIOD OF LIGHT RAIN ACROSS PRIMARILY DEL
NORTE AND NORTHERN/COASTAL PORTIONS OF HUMBOLDT COUNTY FROM
APPROXIMATELY SUNRISE UNTIL NOON. BEST CHANCES FOR WETTING RAIN
WILL BE ACROSS THE MOUNTAINS OF DEL NORTE COUNTY WHERE RAINFALL
TOTALS OF UP TO A THIRD OF AN INCH WILL BE POSSIBLE. TOTALS WILL
DECREASE QUICKLY FARTHER SOUTH AND INLAND...WITH TOTALS RANGING
FROM ONLY A FEW HUNDREDTHS OF AN INCH TO PERHAPS A COUPLE TENTHS
OF AN INCH IN NORTHERN PORTIONS OF HUMBOLDT COUNTY.
OTHERWISE...MILD TEMPERATURES AND HIGH HUMIDITY WILL PERSIST
THROUGH THE DAY...WITH GRADUALLY DECREASING WIND GUSTS ALONG
RIDGETOPS. LIGHT TO MODERATE NORTH TO NORTHEAST OFFSHORE FLOW IS
EXPECTED TO DEVELOP OVERNIGHT...BUT COOL TEMPERATURES SHOULD
CONTINUE TO ALLOW FOR GOOD RECOVERIES.

WHILE A BRIEF...MUTED WARMUP CAN BE EXPECTED MONDAY
AFTERNOON...COOLER THAN NORMAL TEMPERATURES WILL CONTINUE FOR THE
REMAINDER OF THE WORK WEEK ACROSS NORTHWEST CALIFORNIA...WHICH
WILL IN TURN HELP TO KEEP HUMIDITY LEVELS SOMEWHAT HIGH. ONE THING
TO WATCH WILL BE THE ARRIVAL OF VERY DRY MID LEVEL AIR...WHICH
MODELS INDICATE WILL BEGIN TO MOVE THROUGH THE AREA FROM THE
NORTHWEST BEGINNING MONDAY AFTERNOON. WHILE VALLEY LOCATIONS WILL
LIKELY REMAIN SHELTERED FROM THIS DRY AIR...SOME OF THE RIDGE
TOPS AND MID SLOPES WILL LIKELY SEE A DRYING TREND MONDAY NIGHT
AND TUESDAY. FORTUNATELY WINDS ARE EXPECTED TO REMAIN GENERALLY
LIGHT THROUGH THIS PERIOD...AND TEMPERATURES WILL REMAIN NEAR TO
SLIGHTLY BELOW NORMAL.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Aug 30, 5:03 AM PDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
503 AM PDT SUN AUG 30 2015

CAZ001-002-311215-
REDWOOD COAST-MENDOCINO COAST-
503 AM PDT SUN AUG 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

LONG PERIOD SWELLS WILL BUILD INTO THE COASTAL WATERS TODAY POTENTIALLY
RESULTING IN A MODERATE RISK OF SNEAKER WAVES FOR COASTAL BEACHES
THROUGH THIS EVENING. BEACH GOERS ARE REMINDED TO NEVER TURN
THEIR BACK ON THE OCEAN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-311215-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
503 AM PDT SUN AUG 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.